ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v30.i6.40
12 pages

Transport of Contaminants Through the Bottom Sediment Layer. 1. Theoretical Solution

V. L. Polyakov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

A mathematical formulation is proposed for a process of convection-diffusion transport of contaminants in a uniform sediment layer. The model takes into account its cleaning caused by the contaminant transformation, discharge to the subgrade soil, and exchange. An exact analytical solution to this problem was obtained by an integral transform method. Two characteristic phases of the contaminant transport through the sediment layer are considered. In phase one, considerable contamination of the surface water source favors the intensive sediment layer saturation with the contaminant, in phase two this layer is gradually clearing up owing to an essential decrease in the contamination level.


Articles with similar content:

MICROWAVE ELECTRODYNAMICS
Radiation of Short Pulses from the Open End of a Circular Waveguide

Telecommunications and Radio Engineering, Vol.68, 2009, issue 20
O. A. Dumina, V. A. Katrich, Zheng Yu, Oleksandr Dumin
A Numerical Description of a Liquid-Vapor Interface Based on the Second Gradient Theory
International Journal of Fluid Mechanics Research, Vol.22, 1995, issue 1
Jean-Marc Delhaye, Didier Jamet, Olivier Lebaigue, N. Coutris
Transport of Contaminants Through the Bottom Sediment Layer. 2. Analysis and Applications
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 6
V. L. Polyakov
Attenuation of the Symmetrical Wave Propagating in the Porous-Elastic Layer with Free Surfaces
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 4
N. S. Gorodetska
Fresnel Formulae in the Time Domain
Telecommunications and Radio Engineering, Vol.59, 2003, issue 7-9
A. G. Nerukh